Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Abdominal pain, heavy period. Had unprotected sex. What is wrong?

I had unprotected sex on the 3rd april and took the morning after pill on the 4th. I started bleeding on the 9th and now on the 22nd im still bleeding (bleeding has been light then heavy then light then heavy the whole time) im also having stomach pains every now and then. Is this a normal side affevt. Im not die for my period until aprox 25th April.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. However it is unlikely that you are having this excessive bleeding due to having taken the morning after pill. You probably have a gynecological condition that deserves attention from a qualified gynecologist. You may be having a condition called dysfunctional uterine bleeding if all organic causes for any condition are ruled out. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor